Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Infant has seizures, high fever. On epilex. Done CT scan, EEG. Suggest?

Doctor, My baby is 10 months old now and she got seizure for 4times in a day when she had high fever of 104 then dr. Suggested to give epilex 2ml 2 times a day and after 13 days she again got seizures for 4 times in a gap of 1 hour with 98.9 degrees ,then eptoin was suggested instead of epilex but of 3ml twice a day. Her CT scan of brain and EEG are normal and CSF was also taken and it was also normal. What was the main health problem of my child
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Dear Ms

Baby has both febrile and non-febrile seizures and your doctor is perhaps right in prescribing anti-seizure drugs. If baby's neurological examination is normal, these drugs, usually a single one, will be given for two years of seizure free period and then slowly tapered. Her development is likely to be normal if seizures are controlled.

Answered: Sun, 31 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor